# SDR MASA2010050600457

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 15,608 hours, 12,267 cycles
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET CAUTION.  RESET ACFT ELECT PWR, FAULT CLEARED.
